Volume 193, Issue 2 – March 2021

Singularities of linear systems and boundedness of Fano varieties

Pages 347-405 by Caucher Birkar

Rectifiability of singular sets of noncollapsed limit spaces with Ricci curvature bounded below

Pages 407-538 by Jeff Cheeger, Wenshuai Jiang, Aaron Naber

On property (T) for $\mathrm {Aut}(F_n)$ and $\mathrm {SL}_n(\mathbb {Z})$

Pages 539-562 by Marek Kaluba, Dawid Kielak, Piotr W. Nowak

Integer multiplication in time $O(n \log n)$

Pages 563-617 by David Harvey, Joris van der Hoeven

The spread of a finite group

Pages 619-687 by Timothy C. Burness, Robert M. Guralnick, Scott Harper